# SDR SWAA2024051484690

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 56,732 hours, 34,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Fwd Srvce Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR GIRT BAR (AFT) CLIP IS BENT<[01] STRAIGHTENED OUT FWD SERVICE DOOR GIRT BAR CLIP PER S.I.P.
